Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 227, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 10, 2007, 12:55 PM CDT for Benton County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2007, 12:55 PM CDT (17:55 UTC)
- Expired
- Sep 10, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Benton County, MO
The radar
The Pleasant Hill radar (KEAX), 97 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 101759
FFWSGF
MOC015-110000-
/X.NEW.KSGF.FF.W.0227.070910T1755Z-070911T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT MON SEP 10 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 700 PM CDT.
* AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR HAS ESTIMATED UP TO TWO INCHES OF RAINFALL HAS
FALLEN ACROSS AREAS FROM PALO PINTO THROUGH LINCOLN TO COLE CAMP
FROM 1130 AM TO 1230 PM TODAY. SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUE TO TRAIN OVER THE SAME AREA...SO ADDITIONAL RAINFALL
AMOUNTS OF AN INCH WITH LOCALLY HEAVY AMOUNTS ARE POSSIBLE OVER
THESE AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
COLE CAMP AND LINCOLN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3854 9305 3824 9307 3825 9353 3852 9352
3851 9328 3854 9328
$$
WISE3 follow-up statements
000
WGUS73 KSGF 102025
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT MON SEP 10 2007
MOC015-110000-
/X.CON.KSGF.FF.W.0227.000000T0000Z-070911T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-
321 PM CDT MON SEP 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHERN BENTON COUNTY...
AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATED TWO TO THREE INCHES OF RAINFALL HAS FALLEN OVER
PORTIONS OF THE WARNED AREA SINCE 1230 PM THIS AFTERNOON...WITH
LOCALLY HIGH AMOUNTS APPROACHING 4 INCHES. ADDITIONAL RAINFALL OF UP
TO A QUARTER INCH WITH LOCALLY HIGH AMOUNTS WILL BE POSSIBLE ACROSS
THE WARNED AREA THIS AFTERNOON.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
COLE CAMP AND LINCOLN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3854 9305 3824 9307 3825 9353 3852 9352
3851 9328 3854 9328
$$
WISE000
WGUS73 KSGF 102027 CCA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT MON SEP 10 2007
MOC015-110000-
/X.CON.KSGF.FF.W.0227.000000T0000Z-070911T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-
321 PM CDT MON SEP 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHERN BENTON COUNTY...
AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATED TWO TO THREE INCHES OF RAINFALL HAS FALLEN OVER
PORTIONS OF THE WARNED AREA SINCE 1230 PM THIS AFTERNOON...WITH
LOCALLY HIGHER AMOUNTS APPROACHING FOUR INCHES. ADDITIONAL RAINFALL
OF UP TO A QUARTER INCH WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE
ACROSS THE WARNED AREA THIS AFTERNOON.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
COLE CAMP AND LINCOLN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3854 9305 3824 9307 3825 9353 3852 9352
3851 9328 3854 9328
$$
WISE000
WGUS73 KSGF 102326
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT MON SEP 10 2007
MOC015-102336-
/X.CAN.KSGF.FF.W.0227.000000T0000Z-070911T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-
626 PM CDT MON SEP 10 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN BENTON
COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3854 9305 3824 9307 3825 9353 3852 9352
3851 9328 3854 9328
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 5:50 AM CDT, 7 hours 5 minutes earlier.
Area forecast discussion, Sep 10, 5:50 AM CDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE SPRINGFIELD MO 550 AM CDT MON SEP 10 2007 .DISCUSSION... A FAIRLY TRANQUIL WEEK AHEAD FROM WHAT WE HAVE SEEN OVER THE PAST SEVERAL DAYS. FORECAST CHALLENGE WILL BE PRECIP CHANCES TODAY ALONG WITH TEMPERATURES THROUGH THE WEEK. CURRENTLY...FRONT THAT GAVE US ALL THE RAINFALL OVER THE WEEKEND PARKED OVER SOUTHERN ARKANSAS INTO SOUTHERN OKLAHOMA. REGIONAL RADAR MOSAIC SHOWING CONVECTION SITUATED ALONG THIS FRONT WITH THE ENTIRE STATES OF KANSAS AND MISSOURI FREE OF ANY ECHOES. A SECONDARY FRONT...LOCATED OVER CENTRAL IOWA SOUTHWEST INTO NORTHEAST COLORADO FIRING OFF SOME CONVECTION ALONG THIS FRONT. A FAIRLY SHARP LONGWAVE TROUGH EXTENDS FROM NORTH DAKOTA INTO NEVADA WITH JET ENERGY OVER THE NORTHERN TIER OF THE CENTRAL U.S.. AREA PROFILERS INDICATE ANTICYCLONIC FLOW OVER THE STATE WITH NORTHEAST FLOW OVER THE CWA. OBSERVED SOUNDING HAVE REALLY DRIED OUT OVER THE PAST 24 HOURS WITH PWATS ON THE 00Z SGF SOUNDING DOWN TO JUST A LITTLE OVER AN INCH. CURRENT DEWPOINTS HAVE ALSO DROPPED OVER CENTRAL AND NORTHERN MISSOURI. SEEING UPPER 50S ACROSS CENTRAL AND NORTHERN MISSOURI WHILE DOWN ALONG THE MISSOURI/ARKANSAS LINE...THEY ARE IN THE MID TO UPPER 60S. FOR TODAY AND TONIGHT...MODELS AGREE ON DROPPING THE IOWA/NEBRASKA FRONT INTO THE CWA THIS EVENING. THE FRONT ACTUALLY WASHES OUT AND ASSOCIATED QPF DISSIPATES AS THE FRONT MOVES INTO THE AREA OVERNIGHT AS NORTHEASTERLY FLOW CONTINUES. NOT REALLY EVEN ANY EVIDENCE ON MODELS OF A FROPA AS WINDS REMAIN NORTHEAST OVERNIGHT. WENT AHEAD AND LOWERED POPS FOR THIS AFTERNOON AND EVENING TO SLIGHT CHANCE. WRF SHOWS CONTINUING ISENTROPIC DOWNGLIDE OVER THE AREA...SO WOULD NOT BE SURPRISED IF WE SEE NO PRECIP AT ALL. ABOUT ALL WE ARE GOING TO SEE OUT OF THIS NEXT FRONT IS SOME COOLER TEMPERATURES OVERNIGHT WITH LOW TO MID 50S FOR LOWS TUESDAY MORNING. TUESDAY ON...VERY COMFORTABLE TEMPERATURES ON TAP THROUGH THE WEEK AS COOLER TEMPERATURES FILTER INTO THE STATE. EXPECTING LOW TO MID 50S FOR LOWS WITH DAYTIME HIGHS IN THE MID TO UPPER 70S THROUGH THURSDAY BEFORE WE START TO SEE A SLIGHT WARMUP THURSDAY AFTERNOON. WINDS BEGIN TO SHIFT TO THE SOUTH THURSDAY AFTERNOON AND EVENING WITH THE APPROACH OF ANOTHER WEAK COLD FRONT THURSDAY AFTERNOON. KEPT GOING SLIGHT CHANCE TO CHANCE POPS GOING THURSDAY EVENING INTO FRIDAY...BUT AGAIN...GFS NOT SHOWING TOO MUCH IN THE WAY OF QPF AS THE FRONT MOVES THROUGH FRIDAY MORNING. GCC && .AVIATION... FOR THE 1200 UTC KSGF/KJLN TAFS...COLD FRONT OVER IOWA EXTENDING SOUTHWEST INTO SOUTHWEST COLORADO WILL MOVE INTO SOUTHERN MISSOURI OVERNIGHT. OBSERVATIONS ALONG THIS FRONT SHOW CEILINGS IN THE IFR/LOW MVFR RANGE. CURRENT THINKING IS THAT AS THIS FRONT COMES THROUGH OVERNIGHT...BOTH JOPLIN AND SPRINGFIELD TERMINALS WILL SEE LOWERING CEILINGS. WITH SLIGHTLY HIGHER TOPOGRAPHY HERE IN THE OZARKS...DECIDED TO BRING IFR CEILINGS IN SHORTLY AFTER MIDNIGHT TONIGHT AS THIS FLOW TENDS TO BE UPSLOPE AS WELL. GCC && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Sep 10, 12:33 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1233 PM CDT MON SEP 10 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1233 PM CDT MON SEP 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING AS A WEAK COLD FRONT MOVES IN FROM THE NORTHWEST. THE PRIMARY THREAT WITH THESE STORMS WILL BE OCCASIONAL LIGHTNING AND WIND GUSTS TO 30 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER WEAK COLD FRONT APPROACHES THE AREA THURSDAY NIGHT INTO FRIDAY WITH A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS. AT THIS TIME...THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCHCLAYCOMBWISE
In the hours before
Local storm report, Sep 10, 12:15 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 PM CDT MON SEP 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM TSTM WND DMG CLEVER 37.03N 93.47W
09/06/2007 CHRISTIAN MO EMERGENCY MNGR
CHRISTIAN COUNTY EMERGENCY MANAGEMENT REPORTED DAMAGE TO
THE ROOF OF A BANK ALONG WITH TREE LIMBS DOWN. POWER
OUTAGES ALSO REPORTED.
0513 AM TSTM WND DMG BILLINGS 37.07N 93.55W
09/06/2007 CHRISTIAN MO EMERGENCY MNGR
TREE LIMBS DOWN AND POWER OUTAGES
0520 AM TORNADO CLEVER 37.03N 93.47W
09/06/2007 CHRISTIAN MO NWS STORM SURVEY
EF-0 TORNADO CONFIRMED IN CLEVER. TRACK WAS 0.5 MILES
LONG AND 50 YARDS WIDE WITH DAMAGE TO A BANK...TREES AND
OUTDOOR FURNISHING. TORNADO LIFTED NEAR INTERSECTION OF
HIGHWAYS P AND 14.
0531 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/06/2007 GREENE MO LAW ENFORCEMENT
WATER RUNNING OVER HIGHWAY 164 BETWEEN GOLDEN AND
SUNRISE.
0532 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/06/2007 GREENE MO LAW ENFORCEMENT
WATER UP TO A FOOT DEEP AT INTERSECTION OF CAMPBELL AND
MADISON.
0630 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/06/2007 GREENE MO NWS EMPLOYEE
SEVERAL INCHES OF FLOWING WATER ACROSS BUENA VISTA ROAD
AT WARD BRANCH.
0700 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/06/2007 NEWTON MO LAW ENFORCEMENT
SEVERAL RAODS IN THE NEOSHO AREA ARE CLOSED DUE TO HIGH
WATER.
0827 AM FLASH FLOOD CASSVILLE 36.68N 93.87W
09/06/2007 BARRY MO AMATEUR RADIO
SEVERAL ROADS FLOODED.
0835 AM FUNNEL CLOUD 2 W SHELL KNOB 36.63N 93.67W
09/06/2007 BARRY MO TRAINED SPOTTER
FUNNEL CLOUD SIGHTED NORTHEAST OF ROARING RIVER STATE
PARK...WEST OF SHELL KNOB.
0905 AM FLASH FLOOD POWELL 36.62N 94.18W
09/06/2007 MCDONALD MO CO-OP OBSERVER
SEVERAL LOW WATER CROSSINGS IN THE POWELL AREA ARE
IMPASSABLE TO MOTORISTS.
1000 AM FLASH FLOOD NIXA 37.04N 93.29W
09/06/2007 CHRISTIAN MO LAW ENFORCEMENT
TWO SECTIONS OF HIGHWAY 14 FLOODED AND IMPASSABLE IN THE
NIXA AREA.
1000 AM FLASH FLOOD NORTHVIEW 37.29N 93.00W
09/06/2007 WEBSTER MO LAW ENFORCEMENT
SECTIONS OF GREENWOOD ROAD NEAR COLOGNA ROAD AND GERETT
ROAD WATER COVERED AND IMPASSABLE TO MOTORISTS.
1030 AM FLASH FLOOD 2 S RED OAK 37.20N 94.01W
09/06/2007 LAWRENCE MO NWS EMPLOYEE
WATER OVER THE ROAD ON HIGHWAY 96.
1033 AM FLASH FLOOD AVILLA 37.20N 94.13W
09/06/2007 JASPER MO NWS EMPLOYEE
3 TO 5 INCHES OF WATER FLOWING ACROSS HIGHWAY 96.
1037 AM FLASH FLOOD 5 N CRANE 36.98N 93.57W
09/06/2007 STONE MO LAW ENFORCEMENT
HIGHWAY 413 NORTH OF TOWN IMPASSABLE TO MOTORISTS DUE TO
HIGH, FLOWING WATER.
1044 AM HEAVY RAIN WAYNE 36.64N 93.96W
09/06/2007 E10.50 INCH BARRY MO BROADCAST MEDIA
OBSERVERS IN WAYNE HAVE ESTIMATED THAT AROUND 10.50
INCHES OF RAIN HAS FALLEN IN THE LAST 3 DAYS.
1105 AM FLASH FLOOD 4 SE LAMAR 37.45N 94.22W
09/06/2007 BARTON MO EMERGENCY MNGR
HIGHWAY T, 1 MILE SOUTH OF HIGHWAY 160 IS IMPASSABLE DUE
TO HIGH WATER. THE DEPARTMENT OF TRANSPORTATION IS
CLOSING THE ROAD AT THIS TIME.
1146 AM FLASH FLOOD 3 S LOCKWOOD 37.34N 93.95W
09/06/2007 DADE MO LAW ENFORCEMENT
HIGHWAY 96 IS FLOODED 1 MILE NORTH OF THE DADE, LAWRENCE
COUNTY LINE.
1233 PM FLASH FLOOD 3 S LOCKWOOD 37.34N 93.95W
09/06/2007 DADE MO LAW ENFORCEMENT
HIGHWAY 96 NORTH OG THE DADE, LAWRENCE COUNTY LINE
FLOODED AND IMPASSABLE TO MOTORISTS AT SEVERAL LOCATIONS.
1246 PM FLASH FLOOD GOLDEN CITY 37.39N 94.09W
09/06/2007 BARTON MO EMERGENCY MNGR
HIGHWAYS T, U AND 126 HAVE FLOODED SECTIONS IN AND AROUND
THE CITY.
0136 PM FLASH FLOOD NIXA 37.04N 93.29W
09/06/2007 CHRISTIAN MO LAW ENFORCEMENT
THE INTERSECTIONS OF HIGHWAY 14, CC AND CHEYENNE ROAD
ALONG WITH TRACKER ROAD WEST OF HIGHWAY 160 ARE
IMPASSABLE TO MOTORISTS DUE TO HIGH WATER.
0903 AM FLASH FLOOD DIXON 37.99N 92.09W
09/07/2007 PULASKI MO PUBLIC
CREEKS AND STREAMS ARE BEGINNING TO FLOOD NEAR THE DIXON
AREA.
0715 PM FLASH FLOOD CAMDENTON 38.01N 92.74W
09/07/2007 CAMDEN MO LAW ENFORCEMENT
WATER RUNNING OVER BALL PARK ROAD IN CAMDENTON.
0820 PM FLASH FLOOD 1 N KNOBBY 38.17N 93.10W
09/07/2007 BENTON MO LAW ENFORCEMENT
WATER REPORTED RUNNING 4 FEET DEEP OVER ROUTE DD AT
KNOBBY CREEK.
0939 PM FLASH FLOOD ST. JAMES 38.00N 91.61W
09/07/2007 PHELPS MO LAW ENFORCEMENT
CREEK IN ST. JAMES REPORTED OUT OF BANKS AND APPROACHING
PROPERTIES. MULTIPLE LOW WATER CROSSINGS ACROSS PHELPS
COUNTY REPORTED UNDER WATER AS WELL.
1008 PM FLOOD HASTAIN 38.21N 93.18W
09/07/2007 BENTON MO LAW ENFORCEMENT
TWO FEET OF WATER OVER ROAD AT DEER CREEK ON HASTAIN AVE.
0411 AM FLASH FLOOD 1 E AVILLA 37.20N 94.11W
09/08/2007 JASPER MO AMATEUR RADIO
HIGHWAY 96 IMPASSABLE JUST EAST OF AVILLA.
0411 AM FLASH FLOOD GOLDEN CITY 37.39N 94.09W
09/08/2007 BARTON MO LAW ENFORCEMENT
HIGHWAY 126 WEST OF GOLDEN CITY IS CLOSED. WALNUT AND 160
IN GOLDEN CITY IS UNDER SEVERAL FEET OF WATER. 126 AND
70TH STREET IN GOLDEN CITY IS CLOSED.
0411 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO AMATEUR RADIO
INTERSECTION OF FAIRVIEW AND LAUREL IS UNDER WATER.
0415 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO LAW ENFORCEMENT
COUNTY ROAD 140 AND NUTMEG IS UNDERWATER AND IMPASSABLE.
WATER IS OVER THE ROADWAYS AT HIGHWAY 71 AND CIVIL WAR AS
WELL AS COUNTY ROAD 150 AND LOCUST.
0415 AM FLASH FLOOD MOUNT VERNON 37.10N 93.82W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
HIGHWAY 97 ONE MILE NORTH OF HIGHWAY 96 IS FLOODED AND
IMPASSABLE. SEVERAL STREETS IN MOUNT VERNON ARE FLOODED.
0428 AM FLASH FLOOD 3 SW LOCKWOOD 37.35N 93.99W
09/08/2007 DADE MO LAW ENFORCEMENT
N HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET
OF WATER OVER ROAD
0450 AM FLASH FLOOD JOPLIN 37.08N 94.51W
09/08/2007 JASPER MO EMERGENCY MNGR
7TH AND MAIDEN...4TH AND TURK AND 7TH AND ILLINOIS CLOSED
DUE TO FLOODING IN THE CITY
0500 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
09/08/2007 GREENE MO NWS EMPLOYEE
WEST BYPASS BETWEEN DIVISION AND CHESTNUT FLOODED WITH A
FOOT OF WATER
0545 AM HEAVY RAIN CARTHAGE 37.18N 94.31W
09/08/2007 M3.14 INCH JASPER MO CO-OP OBSERVER
3.14 INCHES OF RAIN SINCE MIDNIGHT.
0545 AM FLASH FLOOD 6 E CARTHAGE 37.18N 94.20W
09/08/2007 JASPER MO AMATEUR RADIO
HIGHWAY 96 IS CLOSED NEAR COUNTY ROAD 70.
0545 AM FLASH FLOOD 5 E CARTHAGE 37.18N 94.22W
09/08/2007 JASPER MO AMATEUR RADIO
THE SPRING RIVER IS FLOODING OUT OF ITS BANKS AT COUNTY
ROAD 90 JUST NORTH OF THE HARMONY RAILROAD CROSSING.
0600 AM FLASH FLOOD 10 S LOCKWOOD 37.24N 93.95W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
VAN WASHED OFF THE ROAD WHERE WHITE OAK CREEK FLOODED
HIGHWAY 97...WATER RESCUE PERFORMED...NO INJURIES.
0718 AM FLASH FLOOD 5 E CARTHAGE 37.18N 94.22W
09/08/2007 JASPER MO DEPT OF HIGHWAYS
HIGHWAY 37 FROM ROUTE E TO ROUTE N IS CLOSED...INCLUDING
A PORTION OF HIGHWAY 96...IS CLOSED.
0718 AM FLASH FLOOD 5 W MOUNT VERNON 37.10N 93.91W
09/08/2007 LAWRENCE MO DEPT OF HIGHWAYS
HIGHWAY 97 JUST SOUTH OF INTERSTATE 44 TO ROUTE
NN...INCLUDING PORTIONS OF HIGHWAY 96...IS CLOSED.
0809 AM HEAVY RAIN JOPLIN 37.08N 94.51W
09/08/2007 M3.45 INCH JASPER MO CO-OP OBSERVER
3.45 INCHES OF RAIN BETWEEN MIDNIGHT AND 700 AM IN
DOWNTOWN JOPLIN
0840 AM FLASH FLOOD 7 SE SPRINGFIELD 37.12N 93.20W
09/08/2007 GREENE MO NWS EMPLOYEE
WATER ACROSS ROAD AT WARD BRANCH AND BUENA VISTA
0840 AM FLASH FLOOD 6 S SPRINGFIELD 37.11N 93.29W
09/08/2007 GREENE MO NWS EMPLOYEE
AT SCENIC AND WILSON CREEK WATER OUT OF BANKS AND
FLOODING LOW AREAS
0855 AM FLOOD CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO LAW ENFORCEMENT
NORTHBOUND 71 CLOSED AT CENTRAL AVE
0855 AM FLASH FLOOD 1 E JOPLIN 37.08N 94.49W
09/08/2007 JASPER MO LAW ENFORCEMENT
HWY 71 IS CLOSED SOUTHBOUND FROM BASELINE ROAD OR MN HWY
DUE TO HIGH WATER
0855 AM FLASH FLOOD 3 SE GREENFIELD 37.38N 93.80W
09/08/2007 DADE MO AIRPLANE PILOT
TURNBACK CREEK OUT OF BANK 5 TO 6 FEET AT O HWY
0904 AM FLASH FLOOD 3 E GOLDEN CITY 37.39N 94.04W
09/08/2007 DADE MO LAW ENFORCEMENT
HIGHWAY 160 IS CLOSED EAST OF GOLDEN CITY
0904 AM FLASH FLOOD 3 N STOTTS CITY 37.15N 93.95W
09/08/2007 LAWRENCE MO LAW ENFORCEMENT
HIGHWAY 97 CLOSED AT THE SPRING RIVER NORTH OF STOTTS
CITY
0904 AM FLASH FLOOD WINONA 37.01N 91.32W
09/08/2007 SHANNON MO CO-OP OBSERVER
NUMEROUS CREEKS OVER THE ROAD IN WYNONA
0935 AM FLASH FLOOD 2 N CARTHAGE 37.21N 94.31W
09/08/2007 JASPER MO AIRPLANE PILOT
ROADSIDE PARK AND SPRING RIVER FLOODING AT 96 AND V HWYS
0935 AM FLASH FLOOD E CARTHAGE 37.18N 94.31W
09/08/2007 JASPER MO AIRPLANE PILOT
IN CARTHAGE AND DUE TO HIGH WATER STREETS CLOSED AT RIVER
ST BETWEEN CHESTNUT AND CENTRAL AND BAKER ST BETWEEN OAK
AND CHESTNUT
0951 AM FLASH FLOOD 1 E WACO 37.25N 94.58W
09/08/2007 JASPER MO CO-OP OBSERVER
THE SPRING RIVER IS OVER THE ROAD EAST OF WACO
1001 AM FLASH FLOOD LAMAR 37.49N 94.28W
09/08/2007 BARTON MO DEPT OF HIGHWAYS
HIGHWAY 71 CLOSED AT 160
1039 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
SPRING STREET IS CLOSED IN NEOSHO
1046 AM FLASH FLOOD GALENA 37.08N 94.64W
09/08/2007 CHEROKEE KS LAW ENFORCEMENT
VINE ROAD CLOSED NEAR GALENA
1054 AM FLASH FLOOD 4 SE BOLIVAR 37.57N 93.36W
09/08/2007 POLK MO LAW ENFORCEMENT
WATER OVER BRIDGE AT COUNTY ROAD 470 NEAR THE
INTERSECTION OF 170.
1055 AM FLASH FLOOD 2 N JOPLIN 37.11N 94.51W
09/08/2007 JASPER MO PUBLIC
FROM FRI NIGHT UNTIL 1055 AM SAT ABOUT 5.0 INCHES OF RAIN
FALL REPORTED
1057 AM FLASH FLOOD JOPLIN 37.08N 94.51W
09/08/2007 JASPER MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 5.97 INCHES OF RAIN. ALL LOW
LYING STREETS FLOODED.
1101 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
MCCORD STREET CLOSED IN NEOSHO.
1101 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/08/2007 NEWTON MO LAW ENFORCEMENT
SOUTH STREET CLOSED IN NEOSHO.
1101 AM FLASH FLOOD 2 E STARK CITY 36.86N 94.15W
09/08/2007 NEWTON MO LAW ENFORCEMENT
HIGHWAY 86 CLOSED EAST OF STARK CITY BETWEEN HIGHWAY O
AND EE.
1140 AM FLASH FLOOD 3 E WINONA 37.01N 91.27W
09/08/2007 SHANNON MO FIRE DEPT/RESCUE
WATER RESCUE IN PROGRESS ON HIGHWAY W EAST OF WINONA.
0553 PM FLOOD 1 N CARTHAGE 37.19N 94.31W
09/08/2007 JASPER MO CO-OP OBSERVER
RESIDENCES IN KENDRICKTOWN HAVE WATER UP TO THE
FOUNDATIONS.
0627 PM FLASH FLOOD 1 W CRANE 36.91N 93.59W
09/08/2007 STONE MO EMERGENCY MNGR
ROUNDHOUSE ROAD AND WIRE ROAD WEST OF CRANE ARE CLOSED
DUE TO FLOODING ALONG CRANE CREEK.
0731 PM FLOOD LAMAR 37.49N 94.28W
09/08/2007 BARTON MO EMERGENCY MNGR
NUMEROUS COUNTY ROADS NEAR LAMAR REMAIN FLOODED DUE TO
RISES ALONG MUDDY CREEK.
&&
AFOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 8:19 PM CDT | Areal Flood Warning | SGF | Barton | 12 hr |
| Sep 9, 8:31 PM CDT | Areal Flood Warning | SGF | Jasper | 11 hr |
| Sep 10, 7:25 AM CDT | Areal Flood Warning | SGF | Barton | 12 hr |
| Sep 10, 7:28 AM CDT | Areal Flood Warning | SGF | Jasper | 12 hr |
| Sep 10, 4:06 PM CDT | Flash Flood Warning | SGF | Dallas, Polk | 6 hr |
| Sep 10, 5:14 PM CDT | Flash Flood Warning | SGF | Laclede | 5 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.